# SDR 2009FA0000222

- Difficulty date: February 23, 2009
- Submitted: March 12, 2009
- Operation: General aviation
- Make and model: Raythn HAWKER750
- Aircraft serial: HB0028
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 258FN35344A
- Condition: Cracked
- Location: Cockpit
- Part time: 7 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS DV WINDOW CRACKED DURING FLIGHT, FLIGHT WAS ABORTED AND RETURNED TO DEPARTURE.  (K)
